MAUDE Adverse Event Report: ASAHI INTECC CONFIANZA PRO 12; GUIDE WIRE

ASAHI INTECC CONFIANZA PRO 12; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Narrative from staff: while performing a cto pci (chronic total occlusion) in the cath lab an interventional wire was advanced (cp12) retrograde from the lad {left anterior descending artery) into the rca (right coronary artery) and attempted to break through the occlusion.The decision to exchange wires was made and upon trying to pull back the wire it appeared to be "stuck".After some thought and a second doctors consult there was nothing to do other then pull it back.The wire unraveled and broke apart leaving the distal tip of the wire in the rca and some of the unraveled wire all the way back through into the left system.We stented the left main and lad pinching the wire between the vessel and the stent so that it would not go anywhere.Other equipment in the body at the time was a 7f ebu 4.0 and a 150mm caravel microcatheter.

Brand Name
CONFIANZA PRO 12
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11823297
Report Number3004718255-2021-00217
Device Sequence Number17065195
Product Code DQX
UDI-Device Identifier14547327058152
UDI-Public(01)14547327058152(17)221231(10)191224A10A
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
Report Date (Section F) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue NumberAGH143091
Device Lot Number191224A10A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2021
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer05/13/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight110
Date Report Sent to FDA05/13/2021